# SDR SWAA2024112753517

- Difficulty date: October 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB BS 294.5 AT LEVEL STRINGER 16L PASSENGER CABIN 2024-672277<[01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BS 294.5 TO BS 303.81 AT LEVEL STRINGER 16L PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG# 141A8180; SHEET:27; REV:C.;[02] CORRECTED STEP 1 REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED BS 294.5 TO BS 303.81 AT LEVEL STRINGER 16L PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG# 141A8180; SHEET:27; REV:C. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CORRECTIVE ACTION STEP 2 CERTIFIED RII
